Kylie J asked in HealthWomen's Health · 9 years ago

Testosterone supplements/treatments for young women?

I told my doctor that ever since I took the depo birth control shot, that I've completely lost my libido. I've been on the pill now for a year and no change so she suggested a pill with testosterone in it. I asked if it had any side effects (but you know doctors, they want to promote). That's what my last doctor did with the depo. I don't know who to trust and from what I've heard, this is strange for women not in menopause. I'm only 20 and really freaked out if I can't naturally get aroused. Is this normal?

2 Answers

Relevance
  • 9 years ago
    Favorite Answer

    Find a new doctor that you can 100% trust to give you good info. Ask you friends who they go to :)

  • 9 years ago

    Try going off the pill all together for a few months to see if you sex drive comes back. That way you will know if birth control is causing the problem or if it is something else. Too much testosteone is not good. It can cause you to grow hair on your face and more hair on your legs. I don't recommend it if it can be avoided. Use condoms for awhile and see what happens.

Still have questions? Get your answers by asking now.